MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-1819.1990.tb00441.x

Медицинская библиотека · The Japanese journal of psychiatry and neurology · 1990

Mental disorders induced by carbamazepine.

Mizukami K, Naito Y, Yoshida M, Nakanishi T, Koizumi J

Клинический случайСтатьяПеревод в очереди

Аннотация

We present here a case with various physical and neuropsychiatric symptoms caused by the administration of carbamazepine. The patient suffering from right ophthalmic neuralgia showed fever, eczema, erythema, lymphoadenopathy, eosinophilia, vomiting, headache, dizziness, nystagmus, and various mental disorders which consisted of emotional instability, personality change, delusions of reference and persecution, depressive state, and hyperventilation syndrome during the administration of carbamazepine. The physical symptoms in the present case were conformable to the side effect of carbamazepine. The mental disorders appeared in a few days from the start of carbamazepine administration and disappeared after the discontinuation of the administration of this drug without antipsychotic therapy and have never relapsed until now. The mental disorders and the physical symptoms were in parallel with their clinical course. This kind of mental disorders induced by carbamazepine has not yet been reported.

Для цитирования: Mizukami K, Naito Y, Yoshida M, Nakanishi T, Koizumi J. Mental disorders induced by carbamazepine.. The Japanese journal of psychiatry and neurology. 1990. DOI: 10.1111/j.1440-1819.1990.tb00441.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.